# SDR SWAA2023062048275

- Difficulty date: May 13, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242DF UPPER SURFACE HAS PULLED STRANDS.<[01] PANEL DAMAGE TO MARKED AREA WITH PULLED STRANDS EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR. 4. F.  FABRICATING NEW FLOORBOARD IAW SRM 53-00-50-2R-0 PAR. 1. A. NOTE:  FABRICATED NEW FLOORBOARD USING BMS4-23 TY II LOT# 1525675-1; SANDED EDGES; LOCATED ALL INSERT HOLES AND CLEANED AND PART MARKED FOLLOWING DWG DOC:144A5810 ID: 0003 IAW SRM 53-00-50-2R-0 PAR. 4.A.(2) TABLE 204 AND PAR. 5. E. (1)  INSTALLED ALL INSERTS USING BMS5-107 EPIBOND 420 LOT# AK2KP8383K-1 AND CURED UNDER HEAT LAMP MONITORED BY THERMOMETER ID: ATS2209 CAL/DUE: 10/2023 AND CLEANED IAW SRM 53-00-50-2R-0 PAR. 5. S. (1) (D) - (H);[02] UPLOADED CURE SHEET. JOB COMPLETE.;[03] VERIFIED CORRECTIVE ACTION ITEMS 1-2 AND MEASUREMENTS TABLE.
